Geometrically Corrected Second Order Analysis of Events on a Linear Network, with Applications to Ecology and Criminology
Article first published online: 23 NOV 2011
© 2011 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 591–617, December 2012
How to Cite
ANG, Q. W., BADDELEY, A. and NAIR, G. (2012), Geometrically Corrected Second Order Analysis of Events on a Linear Network, with Applications to Ecology and Criminology. Scandinavian Journal of Statistics, 39: 591–617. doi: 10.1111/j.1467-9469.2011.00752.x
- Issue published online: 21 NOV 2012
- Article first published online: 23 NOV 2011
- Received November 2010, in final form May 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!